# SDR R61A201701180095

- Difficulty date: January 18, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,755 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17012118001
- Condition: Corroded
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO FWD LAVATORY FLOOR MOUNT HOLES CORRODED AT FRAME 16. REMOVED CORROSION AND REPLACED FLOOR SUPPORT FITTING IAW ETD2017-170-006110, 51-12-01, AND 51-10-03.
